On approximate large deviations for 1D diffusion.

Veretennikov, A. Yu.

Georgian Mathematical Journal (2003)

  • Volume: 10, Issue: 2, page 381-399
  • ISSN: 1072-947X

How to cite


Veretennikov, A. Yu.. "On approximate large deviations for 1D diffusion.." Georgian Mathematical Journal 10.2 (2003): 381-399. <http://eudml.org/doc/50837>.

author = {Veretennikov, A. Yu.},
journal = {Georgian Mathematical Journal},
keywords = {Itô equation; Euler scheme; large deviations},
language = {eng},
number = {2},
pages = {381-399},
publisher = {Walter de Gruyter},
title = {On approximate large deviations for 1D diffusion.},
url = {http://eudml.org/doc/50837},
volume = {10},
year = {2003},

AU - Veretennikov, A. Yu.
TI - On approximate large deviations for 1D diffusion.
JO - Georgian Mathematical Journal
PY - 2003
PB - Walter de Gruyter
VL - 10
IS - 2
SP - 381
EP - 399
LA - eng
KW - Itô equation; Euler scheme; large deviations
UR - http://eudml.org/doc/50837
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.